# SDR JJBA20210818048

- Difficulty date: August 18, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 44,768 hours, 28,129 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB INSIDE PANEL 325CL THE UPPER RUDDER ACTUATOR CONNECTING HARDWARE IS CORRODED.  REMOVED & REPLACED UPPER RUDDER ACTUATOR BOLT & HARDWARE
